Facebook Pixel
EmpowHER Guest

I had sex 10days after my period and I took prostinor 2 the next day,I had sex on that same day and I took prostinor 2 the following day.making 4 dosage in a week,now my period is late ,can I be pregnant?

By Anonymous May 21, 2017 - 1:15am
Rate This

My fear is I might be pregnant because I was ovulating and had unprotected sex even though I used the drug immediately

Add a Comment1 Comments


Hi, Anon.

Thank you for your post.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow.

ECP is not to be used as a regular birth control method and definitely not twice in a week. Contact your doctor if you need further information.


May 21, 2017 - 5:34am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!